# SDR VNAA20250716012

- Difficulty date: June 4, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL, LBL9 (2 EAS) AND RBL9 (2 EAS) BTW FS 477.40 TO FS693.00 AT CABIN PAX.  SEAT RAIL, LBL9 (2 EAS) AND RBL9 (2 EAS) BTW FS 477.40 TO FS693.00 AT CABIN PAX. ARE OUT OF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 AND PER CRJ/900 SRM 53-41-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49
